Asymptotic least squares estimators for dynamic games

Martin Pesendorfer, Philipp Schmidt-Dengler

Publications: Contribution to journalArticlePeer Reviewed

Original languageEnglish
Pages (from-to)901-928
Number of pages28
JournalReview of Economic Studies
Volume75
Issue number3
DOIs
Publication statusPublished - Jul 2008

Austrian Fields of Science 2012

  • 502013 Industrial economics
  • 502025 Econometrics

Keywords

  • MARKOV PERFECT EQUILIBRIUM
  • MODELS
  • PROBABILITIES
  • CHOICE
  • ENTRY

Cite this